MathSciNet Relay Station
MathSciNet bibliographic data
MR2248382 (2007d:57009) 57M25
Carter, J. Scott; Elhamdadi, Mohamed; Saito, Masahico; Satoh, Shin A lower bound for the number of Reidemeister moves of type III. Topology Appl. 153 (2006), no. 15, 2788–2794.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement